Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the extreme points of some sets of analytic functions


Author: John G. Milcetich
Journal: Proc. Amer. Math. Soc. 45 (1974), 223-228
MSC: Primary 30A76
DOI: https://doi.org/10.1090/S0002-9939-1974-0352470-X
MathSciNet review: 0352470
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ A$ denote the set of analytic functions defined on the open unit disc. The extreme points of $ F = \{ f \epsilon A:f(0) = 0$ and $ \vert\operatorname{Re} f(z)\vert < \pi /2$ are determined. Also a partial characterization is given for the extreme points of $ {G_\alpha } = \{ f\epsilon A:f(0) = 1$ and $ \vert\arg f(z)\vert < \alpha \pi /2\} ,0 < \alpha < 1$.


References [Enhancements On Off] (What's this?)

  • [1] D. A. Brannan, J. G. Clunie and W. E. Kirwan, On the coefficient problem for functions of bounded boundary rotation, Ann. Acad. Sci. Fenn. AI, no. 523 (1973), 18 pp. MR 0338343 (49:3108)
  • [2] L. Brickman, D. J. Hallenbeck, T. H. Mac Gregor and D. R. Wilken, Convex hulls and extreme points of families of starlike and convex mappings, Trans. Amer. Math. Soc. 185 (1973), 413-428. MR 0338337 (49:3102)
  • [3] L. Brickman, T. H. Mac Gregor and D. R. Wilken, Convex hulls of some classical families of univalent functions, Trans. Amer. Math. Soc. 156 (1971), 91-107. MR 43 #494. MR 0274734 (43:494)
  • [4] P. L. Duren, Theory of $ {H^p}$ spaces, Pure and Appl. Math., vol. 38, Academic Press, New York, 1970. MR 42 #3552. MR 0268655 (42:3552)
  • [5] D. J. Hallenbeck and T. H. Mac Gregor, Subordination and extreme point theory (to appear). MR 0361035 (50:13481)
  • [6] H. M. Hilden, A characterization of the extreme points of some convex sets of analytic functions, Duke Math. J. 37 (1970), 715-723. MR 42 #6618. MR 0271737 (42:6618)
  • [7] T. H. Mac Gregor, Applications of extreme point theory to univalent functions, Michigan Math. J. 19 (1972), 361-376. MR 0311885 (47:447)
  • [8] J. V. Ryff, Subordinate $ {H^p}$ functions, Duke Math. J. 33 (1966), 347-354. MR 33 #289. MR 0192062 (33:289)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A76

Retrieve articles in all journals with MSC: 30A76


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0352470-X
Keywords: Extreme points, subordination, $ {H^p}$ spaces
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society